# SDR 20000601SH006

- Difficulty date: May 9, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N61CG
- Make and model: Piper PA-31P
- Aircraft serial: 31P30
- Engine: Lyc TIGO541E1A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bushing
- Part number: 75536
- Condition: Failed
- Component: Generator Adapte, Lyc
- Component part number: 75539
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED ALTERNATOR FAILURE ON LT ENGINE IN-FLIGHT. UPON INSPECTION AFTER LANDING, FOUND LT SIDE OF AIRCRAFT COVERED IN OIL AND LT ALTERNATOR LYING INSIDE OF COWLING.  SUBMITTER SUSPECTED FAILURE OF  GENERATOR ADAPTER ASSY BUSHING PN 75539 CAUSED MISALIGNMENT OF ALT DRIVESHAFT WHICH CAUSED COUPLING PN LW-14464 TO FAIL IN SUCH A MANNER THAT CAUSED ALTERNATOR ADAPTER ASSY PN LW-10259 TO FAIL.  (X)
